# SDR UIEA2024021000079

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: 654450310
- Part serial: SHL3470
- Condition: Leaking
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL UNIT (M1139) WITH HYDRAULIC LEAK.( ELEVATOR FEEL UNIT WAS REPLACED PER AMM 27-31-17-424-021, REV 140 AUG 22, 2023. OPS CHK GOOD. )
